Nuberol Forte Tablets are manufactured by The Searle Company Limited. It is wholly subsidiary owned by Pfizer.
The Searle Company Limited website: www.pfizer.com
- 15 Tablets
Each Tablet Contains Paracetamol BP 650 mg and Orphenadrine Citrate BP 50mg
Paracetamol BP 650 mg:
It belongs to a group of medicines called analgesics (painkillers) and is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.
Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.
Paracetamol may also be used for other purposes not listed in this medication guide.
Orphenadrine BP 50 mg
Orphenadrine is used with rest, physical therapy, and other measures to relieve pain and discomfort caused by strains, sprains, and other muscle injuries.
Orphenadrine is in a class of medications called skeletal muscle relaxants. It works by changing the way the body senses muscle pain.
As prescribed by the physician or see leaf insert for detailed information.
- Protect from moisture, freezing, excessive heat and sunlight
- Keep out of reach of children
- To be sold on the prescription of a registered medical practitioner only.
By: Mehwish Afzal Malik